# SDR DALA2023100308124

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 27,479 hours, 3,536 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 WHILE PERFORMING SYSTEM BITE TEST OF BMC 2 PER WORK CARD #3151- 01037-08B FOUND FAULT "BMC 2 (1HA2)/WRG: TRANSF PRESS XDCR." CORRECTIVE ACTION: FOUND CANNON PLUG LOOSE ON BLEED TRANSFERRED PRESSURE TRANSDUCER (9HA2). RECONNECTED CANNON PLUG. (4653742)
